A certain system of Diophantine equations

Pavel Bartoš

Časopis pro pěstování matematiky (1968)

  • Volume: 093, Issue: 4, page 484-486
  • ISSN: 0528-2195

How to cite


Bartoš, Pavel. "O istej sústave diofantických rovníc." Časopis pro pěstování matematiky 093.4 (1968): 484-486. <http://eudml.org/doc/20995>.

author = {Bartoš, Pavel},
journal = {Časopis pro pěstování matematiky},
language = {slo},
number = {4},
pages = {484-486},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O istej sústave diofantických rovníc},
url = {http://eudml.org/doc/20995},
volume = {093},
year = {1968},

AU - Bartoš, Pavel
TI - O istej sústave diofantických rovníc
JO - Časopis pro pěstování matematiky
PY - 1968
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 093
IS - 4
SP - 484
EP - 486
LA - slo
UR - http://eudml.org/doc/20995
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.